What causes irregular spotting after having Postinor followed by Primolut N?

default
Posted on Mon, 8 Jun 2015 in Women's Health
Question: I used postinor after a week of my period and a week after I started bleeding so I took primolute n 3 times daily for 4 days and the bleeding stopped but I started spotting again after 3 days, please what should I do
doctor
Answered by Dr. Rakhi Tayal 19 minutes later
Brief Answer:
Start with regular contraceptive pill.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
After stopping the hormonal tablets the bleeding will happen. After stopping primolut N the bleeding was expected. Either you wait for the bleeding to subside spontaneously or if the bleeding is heavy then do consult your gynecologist and get a regular contraceptive pill prescribed to make your bleeding pattern regular.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 3 minutes later
For how many days will the building last
doctor
Answered by Dr. Rakhi Tayal 8 hours later
Brief Answer:
5-7 days.

Detailed Answer:
Hello.
Thanks for writing again.
The bleeding should stop in 5-7 days. If it is just a spotting then there is no need to worry.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13779 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Primolut n

doctor1 MD

Hi there, Can the Primolut pill affect my next period? I took it to stop my period on October 18 and it is now Dec 3rd and I havent had my period....

doctor1 MD

I missed my my period last month went to the doctor .did all tests.no pregnancy .uterus empty. i was prescribed Primolut N 1 tablet 3 times for 5...

doctor1 MD

Hi doctor, I have PCOD and prominent symptoms of it like facial hairs, lethargy , thinning of hair, irregular period with gaps of 2-3 months...

doctor1 MD

Hello doctor! I had my periods on October 15 and after that me and my boyfriend had sex on nov 11 using protection and while removing it the condom...

doctor1 MD

Is it possible to take Primolut N along with Birth control pills? Will it effect the birth control pills?

doctor1 MD

Hello,

Im 25 yrs old. I got married 1.5 yrs before. In the first month after my marriage I was conceived due to the use of Primolut N tablet. Since...

doctor1 MD

Hi Doctors,

I am 29 year old, 5.4, 67 kg. married since a year and trying to conceive. I have been tracking my periods since a year this is the...

Get personalised answers from verified doctor in minutes across 80+ specialties

151 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2